Reference Type | Journal (article/letter/editorial) |
---|
Title | Evolution of the Gouge Particle Size Distribution: A Markov Model |
---|
Journal | Pure and Applied Geophysics |
---|
Authors | Ozkan, G. | Author |
---|
Ortoleva, P. J. | Author |
Year | 2000 (March 1) | Volume | 157 |
---|
Issue | 3 |
---|
Publisher | Springer Science and Business Media LLC |
---|
DOI | doi:10.1007/s000240050008Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 992903 | Long-form Identifier | mindat:1:5:992903:0 |
---|
|
GUID | 0 |
---|
Full Reference | Ozkan, G., Ortoleva, P. J. (2000) Evolution of the Gouge Particle Size Distribution: A Markov Model. Pure and Applied Geophysics, 157 (3) 449-468 doi:10.1007/s000240050008 |
---|
Plain Text | Ozkan, G., Ortoleva, P. J. (2000) Evolution of the Gouge Particle Size Distribution: A Markov Model. Pure and Applied Geophysics, 157 (3) 449-468 doi:10.1007/s000240050008 |
---|
In | (2000, March) Pure and Applied Geophysics Vol. 157 (3) Springer Science and Business Media LLC |
---|
These are possibly similar items as determined by title/reference text matching only.